I am currently on the birth control pills called Minigynon, but i still take precautions not having my boyfriend ejaculate inside of me. it happen where he did ejaculate inside of me. Two questions, should i take the postinor 2 pills (after moning pill)? and secondly will it disrupt the flow of my period even though i am on the pills?
Posts: 19 | From: Miami | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.